I am getting side effects... - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Senior Member KeepTheHair's Avatar
    Join Date
    Mar 2010
    Location
    HAIRMAX LASERCOMB = SCAM
    Posts
    1,214

    Unhappy I am getting side effects... *HELP PLEASE*

    I think it is from minoxidil or ketoconazole shampoo.

    I think it is minoxidil since I feel dizzy/drowsy and kinda nauseous. I feel kinda ill and so on.

    I did lower the dose a lot the last week though so I really don't know why I would get it now. Perhaps it started going to work a since I started using it and im only now experiencing the sides?

    I am pretty sure it is not finasteride doing this.

    I leave my keto shampoo on for a long time, but I doubt it's that.



    Do you guys have any ideas here? I am only using 2% minoxidil. Once or twice a day.

    I am going to stop using both keto and minox for a few days, see what happens.

    Thanks for any help.............

  2. #2
    Senior Member
    Join Date
    Dec 2009
    Posts
    263

    Default

    Quote Originally Posted by KeepTheHair View Post
    I think it is from minoxidil or ketoconazole shampoo.

    I think it is minoxidil since I feel dizzy/drowsy and kinda nauseous. I feel kinda ill and so on.

    I did lower the dose a lot the last week though so I really don't know why I would get it now. Perhaps it started going to work a since I started using it and im only now experiencing the sides?

    I am pretty sure it is not finasteride doing this.

    I leave my keto shampoo on for a long time, but I doubt it's that.



    Do you guys have any ideas here? I am only using 2% minoxidil. Once or twice a day.

    I am going to stop using both keto and minox for a few days, see what happens.

    Thanks for any help.............

    do you apply the minox with wet hair? how much are you applying at once?

    check it. if you put on too much you will get an anxiety/nausea feeling. wet hair makes it soak in more and makes the chance greater.

  3. #3
    Senior Member KeepTheHair's Avatar
    Join Date
    Mar 2010
    Location
    HAIRMAX LASERCOMB = SCAM
    Posts
    1,214

    Default

    I apply about 1.5-2ml at once. Because it is only 2% minox.

    I apply it mostly to dry ish hair. Isn't the whole point of it to absorb lol?



    I read online and found some kinda ghetto remedies though. If I drink coffee or eat salty snacks etc I feel way better again lol.

    I have always exercises(body weight exercises, not a meathead lol) a ton in my life etc and have always been having low blood pressure. Learning a lot because of hair loss etc.

  4. #4
    Senior Member KeepTheHair's Avatar
    Join Date
    Mar 2010
    Location
    HAIRMAX LASERCOMB = SCAM
    Posts
    1,214

    Default

    I am considering discontinueing minoxidil

    From wiki, for oral minox:

    "Side effects of oral minoxidil may include swelling of the face and extremities, rapid and irregular heartbeat, lightheadedness, cardiac lesions, and focal necrosis of the papillary muscle and subendocardial areas of the left ventricle."


    I only use topical but my heart does slighty pain after using topical? I am shivering right now...I usually do sometimes during some days but recently it's been way worse. Low blood pressure i suppose. I think it is minoxidil that is aggrevating it.

    Can 2ml of 2% minox really do this? Can topical minoxidil really influence the system this way?

    I have not taking finasteride in 26 hours, gonna take it right now. So I doubt its that.


    Any tips on what I should do? I think it might work for me I really want to continue.

    But like I shiver slightly and feel kinda ill. What to do?


    Can any of this be related to keto or finas?


    Thanks a lot for any help!

  5. #5
    Member Gusto's Avatar
    Join Date
    Apr 2010
    Posts
    89

    Default

    I wish you well, KeepTheHair. You seem a nice guy.

    Unfortunately I don't have any experience of those products.

  6. #6
    Senior Member KeepTheHair's Avatar
    Join Date
    Mar 2010
    Location
    HAIRMAX LASERCOMB = SCAM
    Posts
    1,214

    Default

    Why are you posting that link in this thread???


    I don't have any problems down there, at all. Finasteride has not given me any sides.


    It's just I am wondering what this slight pain is in my chest area. It feels like a mild burn. Sometimes more spiky. But very very mild. I doubt I am delusional. But I guess it is possible.

    If anyone has any knowledge about something like that, please let me know.

Similar Threads

  1. Side Effects
    By Jackb in forum Hair Loss Treatments
    Replies: 4
    Last Post: 03-23-2016, 05:54 AM
  2. Propecia side effects?
    By seraphix in forum Hair Loss Treatments
    Replies: 12
    Last Post: 10-24-2015, 02:12 AM
  3. Side effects of PROPECIA!!
    By jon parkes in forum Hair Loss Treatments
    Replies: 2
    Last Post: 10-24-2015, 02:09 AM
  4. Propecia: Any side effects
    By notsure in forum Men's Hair Loss: Start Your Own Topic
    Replies: 13
    Last Post: 03-29-2010, 01:52 PM
  5. Propecia and side effects
    By jman2 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-24-2009, 10:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Experience with long hair in a system
01-08-2018 07:52 AM
Last Post By BaldBearded
Today 11:35 AM
Looking for doctor in Louisiana
10-13-2010 06:49 PM
Last Post By Jimp22
Today 07:10 AM
Cost
Today 04:02 AM
Last Post By cureyourhair
Today 04:02 AM
Need Help for wigs
03-09-2017 08:54 PM
by Bellaa
Last Post By arianna
Today 02:30 AM